# SDR SWIA200312315

- Difficulty date: August 1, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 4,263 hours, 3,738 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 601R3111357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 O/B LEFT FLOORBEAM ATTACH ANGLE LBL 9.0 CRACKED.  DISCOVERED DURING C-CHECK.  REPLACED ANGLE IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-23-00 & RII 53-401.  P/N:  601R31113-57.
